# SDR SWIA202163234

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL600*
- Aircraft serial: 15099
- Aircraft time: 37,757 hours, 24,163 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 810316 : CAPTAIN SIDE WINDOW CRACKED IN FLIGHT. FOLLOWED THE QRH PROCEDURE AND LANDED NORMALLY.   ( FLIGHT 3724 - FILED CLOSED)   REMOVED AND REPLACED CA SIDE WINDOW IN REFERENCE CRJ 900 AMM 56-12-01. OPS AND LEAK CHECK GOOD.
